# SDR MASA2010050200428

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 30,526 hours, 23,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Misrouted
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT RETRACT.  CORRECTLY ROUTED PAX DOOR RETRACT CABLE.
